Absolute Tauberian constants for H-J Hausdorff matrices

Akgun F., Rhoades B. E.

International Conference of Numerical Analysis and Applied Mathematics, ICNAAM 2012, Kos, Greece, 19 - 25 September 2012, vol.1479, pp.932-935 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1479
  • Doi Number: 10.1063/1.4756296
  • City: Kos
  • Country: Greece
  • Page Numbers: pp.932-935
  • Keywords: generalized Hausdorff matrices, Tauberian constants
  • Yıldız Technical University Affiliated: Yes


We obtain absolute Tauberian constants for the H-J generalized Hausdorff transformations. As corollaries we obtain the analogous results for the E-J generalized Hausdorff matrices, and the results of Sherif for regular Hausdorff matrices. © 2012 American Institute of Physics.